MathSciNet Relay Station
MathSciNet bibliographic data
MR2311969 90C30 (65K10 90C53)
Guo, Qiang; Liu, Jian-Guo Global convergence of a modified BFGS-type method for unconstrained non-convex minimization. J. Appl. Math. Comput. 24 (2007), no. 1-2, 325–331.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement